# SDR CA111128007

- Difficulty date: November 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 10,202 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B, R
- Precautionary procedure: E, A

## Discrepancy

(CAN) SIGNIFICANT ENG VIBRATION ON DEPARTURE, NR 2 ENG SHUTDOWN.  ACFT DIVERTED, EMER DECLARED WITH ATC, CFR ON STANDBY.  FLIGHT DEPARTED & THE ENG SURGED MULTIPLE TIMES AT 13 000 FT, WITH AUDIBLE BANGS & SMOKE, & LOSS ABOUT 40% OF POWER.  THERE WERE NO ENG PARAMETER EXCEEDANCES OR FAULT MSGS.  THE ENG N1 STARTED TO SPOOL DOWN FROM 87% TO 57% WITHIN 1 MINUTE.  N2 VIBRATION NOTED AT 1.13 & REACHED A MAX VALUE OF 1.38.  FUEL FLOW DECREASED FROM 5,000 LBS TO 900 LBS.  THROTTLE TLA WAS REDUCED TO 21 DEG, EQUIVALENT TO FLAT IDLE FOR ERJ.  CREW PERFORMED QRH NPA 1-8.  SEVERE DAMAGE CHECKLIST & SHUTDOWN THE ENG.  NOT AN UNCOMMANDED SHUTDOWN.  THE CREW ELECTED TO DIVERT.  THE INITIAL PICTURES SHOW DAMAGE TO THE COMPRESSOR & A BROKEN STAGE 1 VSV CLEVIS.  BOTH MASTER & SLAVE VSV ATTACHMENT LINKAGES WERE FOUND BROKEN AT COMPRESSOR STAGE NR 1.  THE ENG IS ORIGINAL WITH THE ACFT & WAS INSTALLED AUG 9 2007.
